Prolactin clearance rates in male rats

Jacobi J.M. and Lloyd H.M. (1978) Prolactin clearance rates in male rats. Hormone and Metabolic Research, 10 5: 451-452.

Author Jacobi J.M.
Lloyd H.M.
Title Prolactin clearance rates in male rats
Journal name Hormone and Metabolic Research   Check publisher's open access policy
ISSN 0018-5043
Publication date 1978-01-01
Sub-type Article (original research)
Volume 10
Issue 5
Start page 451
End page 452
Total pages 2
Subject 1303 Specialist Studies in Education
1310 Endocrinology
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 45 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 23 Aug 2016, 11:13:24 EST by System User